# SDR 08FDEA04287

- Difficulty date: October 9, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Sheared
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT SIDE BS 660 FRAME, FWD SIDE SHEAR TIE BETWEEN STR 14L & 15L, 1 EA   FASTENER BUCKTAIL SHEARED OFF BLEND OUT TRIPLER,  PREFORMED HFEC, NO DEFECTS NOTED. INSTALLED RIVET, FILLED GAP WITH SEALENT, PAINT TO MATCH,  ALL IN REF TO EA 7-5330-113102. THIS IS CLASSIFIED AS A  MINOR REPAIR.
